# SDR SWIA202159534

- Difficulty date: March 22, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF SPLICE STRINGER L22 ,FS333.00  FOUND CORROSION OUT LIMITS,  REPLACE PART     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED STRINGER SPLICE AT FS 333.00 STG 22L IAW CRJ 700 SRM  51-42-06-001-001-A01. COMPLETED MAJOR REPAIR TASK CAARD 51-900-1002-SKY AND FORM M-337, NO WEIGHT CHANGE.
